# SDR AALA201712159001

- Difficulty date: December 14, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 32,508 hours, 4,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE276002
- Part serial: FR1323
- Condition: Malfunctioned
- Location: L3 Door
- Part time: 32,508 hours, 4,825 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  DOOR L3 DAMPER DUE DAMPING EFFECT DOES NOT OCCUR  IN PASSENGER CABIN (1 EA). REPLACED L3 DOOR DAMPER.
